# SDR DXTA2025050803411

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N543QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0092
- Aircraft time: 7,230 hours, 4,890 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER CAS: ON DEPARTURE DURING FLAP RETRACTION. AMBER FLAPS FAIL CAS MESSAGE ILLUMINATED, ALONG WITH THE FLAP RESET BUTTON AND AN AMBER FLAP INDICATOR. RAN QRH WITH NO CHANGE. CORRECTIVE ACTION: PREPPED ALL TOOLS, EQUIIPMENT AND MANUALS NEEDED. HEADED TO ATLANTIC RAMP AND ACCESS THE AIRCRAFT. FLAPS FAIL CAS MESSAGE IS APPEARED AS SOON AS POWERED APPLIED. OPS CHECK AND RESET SYSTEM USING AUX PUMP, OPS CHECK FAILED. DUPLICATED THE ISSUE. PERFORMED ARES DOWNLOAD AND SENT IT TO TEXTRON FOR REVIEW AND TS RECOMMENDATIONS TRIED TO PRESSURIZED HYDRAULIC USING AUX PUMP AND BLED SYSTEM TO ZERO. IN 3 CONSECUTIVE TIMES AND NOTICE IT ONLY REACHED UP TO 2600 PSI. ON THE 4TH TIME, PRESSURIZED IT AND REACHED 3000 PSI. FLAPS FAIL CAS MESSAGE DISAPPEARED. OPS CHECK AND VERIFY FLAPS FOR PROPER FUNCTION OPS CHECK GOOD. FULLY LOWERED THE FLAPS AND INSPECTED ALL CONNECTIONS, CABLES AND ALL FLAPS ACTUATOR LH AND RH WITH NO ISSUES NOTED. NO SIGNS OF LEAK ANYWHERE BOTH LH AND RH FLAPS. OPS CHECK THE FLAPS 10 TIMES WITH NO DEFECTS NOTED AND NO CAS MESSAGE APPEARED. WHILE DOING SO, MONITORED FLAPS FUNCTION ON THE MDC AND EVERYTHING WORKS AS IT SHOULD. IT TOOK A WHILE DUE TO NEEDS TO COOL DOWN AUX PUMP BEFORE ANOTHER SET OF OPS CHECK. OPS CHECK GOOD ON FLAPS AND NO CAS MESSAGE APPEARED ON MULTIPLE POWER CYCLE. NO HISTORY OR ACTIVE FAULT PRESENT. NOTIFY MCC WITH THE RESULT. MCC IS OKAY TO SIGN OFF AND RELEASED. ALL WORK DONE IRW CE-680A MM 27-50-00. NO OTHER DEFECTS NOTED
